The authors give the best lower bound of the topological entropy of a continuous map of the circle of degree one, as a function of the rotation interval. Also, they obtain as a corollary the theorem of Ito (1982) which gives the best lower bound of the topological entropy depending on the set of periods. © 1988 IOP Publishing Ltd and LMS Publishing Ltd.
|Publication status||Published - 1 Jan 1988|
Lluls, A., Manosas, F., Llibre, J., & Misiurewicz, M. (1988). Lower bounds of the topological entropy for continuous maps of the circle of degree one. Nonlinearity, 1, 463-479. https://doi.org/10.1088/0951-7715/1/3/004